# SDR V0XD20190205001

- Difficulty date: December 26, 2018
- Submitted: February 5, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 33,726 hours, 24,924 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PULLIN CAM DOUBLER IS CRACKED.  CORRECTIVE ACTION: REMOVED CRACKED DOUBLER FABRICATED AND INSTALLED NEW DOUBLER IAW CRJ 700 SRM 52-11-06, 52-11-02, 51-42-06, 51-42-02, 51-21-11, 51-25-06
